Corrections to: On Optimal Shading for Arrays of Irregularly-spaced or Noncoplanar Elements

TitleCorrections to: On Optimal Shading for Arrays of Irregularly-spaced or Noncoplanar Elements
Publication TypeJournal Article
Year2001
AuthorsGallaudet, T C., and de Moustier, Christian
JournalIEEE Journal of Oceanic Engineering
Volume26
Pages416-419
PublisherIEEE
Place PublishedWashington DC, Washington DC, USA
KeywordsOther
Publisher URL

www.computer.org/portal/site/ieeecs/menuitem.c5efb9b8ade9096b8a9ca0108bc...